# SDR DXTA2018011800488

- Difficulty date: January 17, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N520QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0056
- Aircraft time: 870 hours, 570 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, THE GEAR RETRACTION AMBER CAS  NOSE GEAR MISCOMPARE DISPLAYED,  THEN WITHIN 5 SECONDS, THE NOSE GEAR RETRACTED WITH NORMAL INDICATIONS. AS FLIGHT CONTINUED AFTER ACCELERATING TO 250 KIAS NOSE GEAR EXTENDED WITH NO CAS BUT GEAR INDICATION SHOWED NOSE GEAR DOWN, THEN RETRACTED AGAIN.  JACKED AIRCRAFT, CYCLED GEAR NUMEROUS TIMES NO DEFECTS NOTED COULD NOT DUPLICATE DISCREPANCY.  VERIFIED NLG UPLOCK SWITCH ADJUSTMENT IS GOOD IAW MM 32-32-00-5.  REMOVED AND REPLACED NOSE GEAR UPLOCK SWITCH IAW MM 32-32-10.  COMPLIED WITH UPLOCK SWITCH ADJUSTMENT IAW MM 32-32-00 AND SAFETIED SWITCH AS REQUIRED. COMPLIED WITH NOSE GEAR STRUT UPPER AND LOWER CHAMBER NITROGEN SERVICE IAW MM 12-20-15.  CHECKED NOSE STRUT EXTENSION. EXTENSION CHECKED GOOD.  COMPLIED WITH GEAR SWINGS AND LANDING GEAR OPERATIONAL CHECK IAW  MM 32-00-00. OPS CHECKED GOOD.  DOWN JACKED AIRCRAFT.  VERIFIED NOSE STRUT SERVICE, STRUT EXTENSION CHECK, UPLOCK SWITCH INSTALL AND ADJUSTMENT.  CHECKED FOR PROPER GROUND AT PIN 4 AND PIN 1 OF  CONNECTOR PG006, ALL CHECKED GOOD.  VERIFIED LANDING GEAR OPS CHECKS.  VERIFIED WORK PERFORMED.
